# SDR ABXA20150414045

- Difficulty date: April 14, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 82,950 hours, 39,572 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN IS BULGED UP & FASTENER HEAD IS SHEARED & ROTATED AT FS STATION 440, STRINGER 39L.  REMOVED SKIN CORROSION, REPLACED STRINGER 39L IAW SRM 53-00-01 & SRM 51-40-02.  SDR INFO, PN BAC 1498-205, PART NAME, STRINGER 39L, CORRODED, EXACT FS & BS LOCATION ON ACFT, FS 434 TO FS 456, EXACT STRINGER & WS LOCATION ON  ACFT STRINGER 39L.  ACFT WAS GNDED.
